×

zbMATH — the first resource for mathematics

Found 18 Documents (Results 1–3)

Zheng, Shijun (ed.) et al., Nonlinear dispersive waves and fluids. AMS special sessions on spectral calculus and quasilinear partial differential equations, and PDE analysis on fluid flows, Atlanta, GA, USA, January 5–7, 2017. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4109-8/pbk; 978-1-4704-5196-7/ebook). Contemporary Mathematics 725, 265-275 (2019).
MSC:  35Q55 35B35 35C08
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Author
Year of Publication
Classification